# SDR DALA2024040103957

- Difficulty date: March 29, 2024
- Submitted: April 1, 2024
- Operation: Air carrier
- Aircraft: N388DA
- Make and model: Boeing 737832
- Aircraft serial: 30375
- Aircraft time: 74,228 hours, 29,842 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: UNKNOWN
- Condition: Dented
- Location: Bs 807-827
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0268030) DENT WAS FOUND ON THE LH FUSELAGE SKIN BETWEEN STA 807.00 & STA 827 AND BETWEEN STRINGERS 14L AND 15L. MAINTENANCE REPAIRED DENT PER ERA 616607-14.
